Research Article Open Access

Generalized Cauchy's Models and Generalized Integrals

Sabra Ramadan

Abstract

The space of generalized complex numbers C* has been constructed. The Cachy's model in the space of new generalized functions is well defined. The generalized integral of new generalized function over the compact K has been defined.

Journal of Mathematics and Statistics
Volume 3 No. 1, 2007, 21-23

DOI: https://doi.org/10.3844/jmssp.2007.21.23

Published On: 31 March 2007

How to Cite: Ramadan, S. (2007). Generalized Cauchy's Models and Generalized Integrals. Journal of Mathematics and Statistics, 3(1), 21-23. https://doi.org/10.3844/jmssp.2007.21.23

  • 2,650 Views
  • 2,221 Downloads
  • 0 Citations

Download

Keywords

  • Cauchy's models
  • generalized complex numbers
  • generalized integral
  • ideal
  • algebra
  • topology